Change search
ReferencesLink to record
Permanent link

Direct link
Geometric point-circle pentagonal geometries from Moore graphs
University of Skövde, School of Engineering Science.ORCID iD: 0000-0002-5040-2089
Department of Mathematics, Linköping University, Linköping Sweden.
2016 (English)In: Ars Mathematica Contemporanea, ISSN 1855-3966, Vol. 11, no 1, 215-229 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Ars Mathematica Contemporanea , 2016. Vol. 11, no 1, 215-229 p.
National Category
URN: urn:nbn:se:his:diva-11258ISI: 000373939900015ScopusID: 2-s2.0-84963787618OAI: oai:DiVA.org:his-11258DiVA: diva2:832740
Available from: 2015-06-30 Created: 2015-06-30 Last updated: 2016-05-16Bibliographically approved

Open Access in DiVA

No full text

Other links

ScopusLänk till fulltext

Search in DiVA

By author/editor
Stokes, Klara
By organisation
School of Engineering Science
In the same journal
Ars Mathematica Contemporanea

Search outside of DiVA

GoogleGoogle Scholar

Total: 26 hits
ReferencesLink to record
Permanent link

Direct link